Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Metrically Transitive Group Defined by the Modular Groups

Gustav A. Hedlund
American Journal of Mathematics
Vol. 57, No. 3 (Jul., 1935), pp. 668-678
DOI: 10.2307/2371195
Stable URL: http://www.jstor.org/stable/2371195
Page Count: 11
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Metrically Transitive Group Defined by the Modular Groups
Preview not available

Page Thumbnails

  • Thumbnail: Page 
668
    668
  • Thumbnail: Page 
669
    669
  • Thumbnail: Page 
670
    670
  • Thumbnail: Page 
671
    671
  • Thumbnail: Page 
672
    672
  • Thumbnail: Page 
673
    673
  • Thumbnail: Page 
674
    674
  • Thumbnail: Page 
675
    675
  • Thumbnail: Page 
676
    676
  • Thumbnail: Page 
677
    677
  • Thumbnail: Page 
678
    678